# SDR YENA2023082400989

- Difficulty date: August 23, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N999JQ
- Make and model: Airbus A321-231
- Aircraft serial: 08538
- Aircraft time: 17,348 hours, 5,580 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#96, PDX-BOS. 'FOUND DOORS L2 AND R2 DOOR ASSIST BOTTLE SEALS PUNCTURED; REPLACED L2 AND R2 DOOR ASSIST BOTTLE STRIKER SEALS PER AMM 52-22-14. DOOR ASSIST BOTTLES SERVICED. VERIFIED NO LEAKS PER AMM 52-22-00.'
